I have been taking this since February in may I experienced two blackouts and was taken to hospital I was told that I had a combination of syncope events and non epileptic attacks I have been very healthy up until this happened I would like to know if citatopram could be a factor
No responses have yet been posted. Add your response to this question.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2012 • 3 answers
I've been taking Citalopram for a little over a month. The only side effects I have are off the wall
Posted 15 Aug 2013 • 3 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 3 answers
Posted 10 Nov 2016 • 2 answers
Posted 20 Jan 2017 • 1 answer